このエントリーをはてなブックマークに追加
ID 33726
フルテキストURL
著者
Puttmann, Thomas Ruhr-Universitat Bochum
Rigas, Alcibiades Instituto de Matemática, Estatística e Computação Científica
抄録

We show that the spaces in the title, whose corresponding homotopy groups are isomorphic, are homotopy equivalent only when n = 3 or n = 7. We produce an explicit diffeomorphism in the only non trivial case, n = 7.

発行日
2003-01
出版物タイトル
Mathematical Journal of Okayama University
45巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol45/iss1/3